# SDR COMA0060242

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 60031535
- Condition: Dented
- Location: Bs 349
- Part time: 7,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL STRIKER AT FS 349.00 IS DENTED TOP AREA.  REPAIRED SEAL STRIKER AT FS 349.00 TOP AREA IAW REO 601R-52-11-008 REV B REPAIR A.
